MAUDE Adverse Event Report: NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT

NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT
Model Number 428
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned for review.The covering is completely detached from the stent and one end of the stent has been expanded.The report states that the physician did not use the hemostasis tools provided by numed for the introduction of the device into the introducer.The instructions for use states "use of the tools supplied with stent is necessary to defeat the hemostasis valve without damaging the stent or covering." it is probably that the covering detached because the provided tools were not used as is specified in the instructions for use.
 
Event or Problem Description
As per the report from bis "physician stated that the covering was not right on this item and the stent would not fo into the introducer properly." additional information from bis was sent on 7/11/2017."in an email from the account: physician used saline during prep.The hemostasis tools provided by numed were not used.A 14fr mullins sheath was used.The covering never entered the introducer or the patient.The covering was very loose on the distal tip - not right.Regarding the introducer - the stent would not go in - thus it was not proper.".

Brand Name
COVERED AND MOUNTED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6725904
Report Number1318694-2017-00020
Device Sequence Number18995892
Product Code PNF
UDI-Device Identifier04046964899607
UDI-Public04046964899607
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2019
Device Model Number428
Device Catalogue NumberCMCP031
Device Lot NumberCMCP-0576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1